# SDR USAA2013100200007

- Difficulty date: October 1, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 43,568 hours, 19,860 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Latch
- Part number: 1350043910AJ
- Condition: Inoperative
- Location: Tray Table
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT DEPARTURE,  F/A CALLED AND REPORTED SEAT 10C AND 10F TRAY TABLES WILL NOT STAY UP IN EMERGENCY EXIT ROW.  R & R TRAY TABLE LATCH FOR SEAT 10C AND ADJUSTED TRAY TABLE FOR SEAT 10F.
